# SDR SWIA200922494

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 21,072 hours, 16,112 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Pin
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD MOUNT PINS AND YOKE BEARINGS FOR LEFT ENGINE HAVE PITTING CORROSION.  (SVC CHECK)  REPLACED PINS.
